3 weeks in on Microgynon 30 pill and having really bad cramps Watch

Anonymous #1
#1
Report Thread starter 1 year ago
#1
I started the pill 3 weeks ago for the first time ever in my life and I’m getting really bad cramps
I’m 4 tablets away from finishing the first pack.
Just wanted to find out if this is normal? any suggestions please?
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 1 year ago
#2
(Original post by Anonymous)
I started the pill 3 weeks ago for the first time ever in my life and I’m getting really bad cramps
I’m 4 tablets away from finishing the first pack.
Just wanted to find out if this is normal? any suggestions please?
It normally takes about 3 months for your body to get used to the pill so I'm going to say it's normal. Keep going with the pill for another 2 packs and if you're still getting cramps then go back and see your GP.

However if the cramps are really severe and unbearable go back sooner than that. I'm not a doctor or anyone with medical training, this is just what I've been told by my doctor when I started the pill.
1
reply
Leahmitch
Badges: 18
Rep:
?
#3
Report 9 months ago
#3
I’m having the same issue. I started getting cramps a few days ago and I assumed it was because I was take the pill while I should’ve been on my period but then it carried on and I was getting worried. Did the cramps stop?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (10)
5.49%
No, but I wanted to/I support the cause (101)
55.49%
No (71)
39.01%

Watched Threads

View All